Liapunov-Richter theorem in B-convex spaces
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 30 (1998)
Issue (Month): 1 (August)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Joseph M. Ostroy, 1984.
"On the Existence of Walrasian Equilibrium in Large-Square Economies,"
UCLA Economics Working Papers
325, UCLA Department of Economics.
- Ostroy, Joseph M., 1984. "On the existence of walrasian equilibrium in large-square economies," Journal of Mathematical Economics, Elsevier, vol. 13(2), pages 143-163, October.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- M Ali Khan, 2007. "Perfect Competition," Microeconomics Working Papers 22207, East Asian Bureau of Economic Research.
- Khan, M. Ali Khan, 2007. "Perfect Competition," MPRA Paper 2202, University Library of Munich, Germany.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.